# SDR DALA2020020310795

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,653 hours, 14,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1660
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 02 EA CRACK AT STA 1660,S-13AR THE EXTERNAL FUSELAGE SKIN ABOUT STRINGER-ATTACH RIVETS.THE CRACKS LENGTH IS ABOUT 0.5 INCH AND 1 INCH. C/A CRACK SKIN AT STA 1660 S-13AR REPAIRED AS PER B767-400 SRM 53-80 -01 REPAIR 7 RELEASE 59 12/19/2019.THIS REPAIR IS A CATEGORY B REPAIR.30000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR WITHIN 7500 FLIGHT CYCLES FROM THE REPAIR INSTALLTION,WHICHEVER COMES LAST. (1468953)
